# SDR DL73K002217

- Difficulty date: November 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 44,680 hours, 35,354 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65469225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MAIN LANDING GEAR SIDE STRUT SUPPORT FITTING AT FS 685 WAS FOUND WITH CORROSION IN THE MAIN LUG BORE.  THE BORE WAS OVERSIZED TO REMOVE ALL CORROSION AND AN OVERSIZE REPAIR BUSHING INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379223-14.
